# SDR C2XA09TY119

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 056
- Aircraft time: 22,430 hours, 21,365 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE WERE SUFFOCATING FUMES AND ODOR REPORTED BY THE GROUND WORKERS COMING FROM THE CARGO BIN.  THE CARGO BIN WAS INSPECTED AND FOUND ODOR TO BE RESIDUAL FROM A PASSENGER TRANSPORTING FISH,  THERE WAS NO FLUIDS FOUND IN CARGO AND NO MX OR DISCREPANCIES FOUND.  REL TO SERVICE.
